MathSciNet Relay Station
MathSciNet bibliographic data
MR1325793 (96e:14038) 14J25 (14J17)
Tan, Sheng Li The minimal number of singular fibers of a semistable curve over ${\bf P}\sp 1$. J. Algebraic Geom. 4 (1995), no. 3, 591–596.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement